I took Casodex for only 3 months, and have been off it for 2 months but still am experiencing breasted soreness.
30 Jun 2012
I take Casodex 50 mg every day for the last five years. Started with one month on and 3 months off. It didn't work. Then the doctor changed it to every day, but I go back every three month for a PSa. Has been very low for five years. Yes, it did bother my breast for almost a year, but after that my breast are never sore. I don't like taking it of course, I'm turning 84 soon and I'm still alive. At the beginning of the medicine the doctor said, it works great in some men. Better than taking hormone shots, which I chose not to do.
PS: I had seeds and radiation in march 2001. Did watchful waiting. It went up to high. Psa 26.0 Cannot not do anything else but Casodex. My psa curently is 1.20. It's been very low for five years. I'm shooting for age 96. Any further question please email me. Put CASODEX in the subject.
Bob Wood BowlerRW@aol.com
- Casodex Information for Consumers
- Casodex Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Casodex (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Casodex - My brother has prostate cancer and is taking casodec and jobelyn. He stopped the medication for three days unaware of the consequencies. ...
1 answer • 10 Aug 2010
Brazilian ginsing is supposed to increase estrogen levels and is recommended for use by someone having an estrogen-positive type of cancer,
1 answer • 24 Feb 2011
I am 62. My prostate was removed when I was 47. My psa was undetectable for 9 years, 11 months. Now my psa has risen to 53. It goes up about 40% ...
0 answers • 9 May 2011
I'm a post menopause and have recently started experiencing breast tenderness after years of not having it. I used to have the tenderness really ...
1 answer • 1 Apr 2014
I have had readiation, Luporon shot's, casodex & they all quit working. My psa is at now 130 & climbing & they want me to take ...
0 answers • 29 Aug 2014